Поле DC | Значение | Язык |
dc.contributor.author | Vasilyev, V. B. | - |
dc.date.accessioned | 2021-06-24T11:55:26Z | - |
dc.date.available | 2021-06-24T11:55:26Z | - |
dc.date.issued | 2020 | - |
dc.identifier.citation | Vasilyev, V.B. On certain 3-dimensional limit boundary value problems / V.B. Vasilyev // Lobachevskii Journal of Mathematics. - 2020. - Vol.41, №5.-P. 917-925. - Doi: 10.1134/S1995080220050133. - Refer.: p. 924-925. | ru |
dc.identifier.uri | http://dspace.bsu.edu.ru/handle/123456789/42329 | - |
dc.description.abstract | The paper is devoted to studying limit behavior for a solution of model elliptic pseudodifferential equation with some integral boundary condition in 4-wedge conical canonical 3D singular domain with two parameters. It is shown that the solution of such boundary value problem can have a limit with respect to endpoint values of the parameters in appropriate Sobolev-Slobodetskii space if the boundary function is a solution of a special functional singular integral equation | ru |
dc.language.iso | en | ru |
dc.subject | mathematics | ru |
dc.subject | mathematical analysis | ru |
dc.subject | elliptic pseudo-differential equation | ru |
dc.subject | boundary value problem | ru |
dc.subject | singular domain | ru |
dc.subject | asymptotic behavior | ru |
dc.title | On certain 3-dimensional limit boundary value problems | ru |
dc.type | Article | ru |
Располагается в коллекциях: | Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)
|